Trileptal hot flashes

Common Questions and Answers about Trileptal hot flashes

trileptal

There are many others with fewer side effects. I am on Vimpat which has almost none. Who needs hot flashes on top of all of that!!
First, Cause of such panic disorder mostly remain unknown but in this disorder you may feel symptoms like shortness of breath, feeling of choking, pain in the chest, nausea, stomach ache, feeling dizzy, tingling or numbness, chills /hot flashes, bounding heartbeat or fast heart rate, sweating, shaking etc. even without any underlying disorder. This disorder needs to be thoroughly assessed by a psychiatrist first since this can occur repeatedly and without warning.
I also take Baclofen, klonoptin, and trileptal. I am having hot flashes like crazy!! I was awake most of the night going back and forth from sweating to freezing.
Try 1 in the AM and 1 In the PM. If you feel hot flashes that don't go away after a few days of this dose then see what just one a day feels like. Maybe talk to a person in a natural remedy store to see what the best dose should be. I believe that the body gets rid of the excess through urinating but be sure of that so there is no over dose problem.
now, of course, you will have to rearrange the pillows every few seconds, because of those DA@$%% hot and cold flashes, but this seems to help me rest better. If anybody has any ideas of what to do, after you have laid around for what seems like a decade, please feel free to let us know. Hope this helps...thanks to all and God Bless!
Sorry got the meds confused, supposed to start trileptal not tegratol. Do you have MS and seizures?
If i fell like ita going to be that one of those nights, i take a hot hot bubble bath..and just try to read tillm eyeballs have to be taped open.
I was fine once I was out of tylox, because I only took it when I was supposed to have it. I cannot afford the estrogen right now. I am doing okay. I have a few hot flashes, but nothing else bothers me. I consume plenty of calcium and vit.D. I have refills of estrogen, as soon as I can afford it. I could ask my uncle {the doctor} to send me my estrogen along with all the other meds he sends for my asthma. I just hope your neurologist can help you.
I am so mad at my shrink for not ever informing me of the horrible side effects I was someday going to face. I have been experiencing nausea, vomiting, uncontrollable crying, body sweats, hot/cold spells, severe headaches, diahrrea, mood swings, body aches and my hands and feet turned bright red and itch like a mother...and that's just what I can name off the top of my head. Which still is not all there. I can barely focus enough to come to work and driving is extremely scary.
from chills,headaches,my whole body feels like a solid pain,nightmares ,confused at times,from my shouldiers to my fingers and legs feel sleepy like and heavy at times and tingley and sometimes feel like its hard to get my arms to work right,hard to sleep when i do im out for hours,sick at my stomach,going on my 5th day i believe things seems jumbled on days and hours ec t... dizzy,feels like my heart goes off rythem,cold chills and hot flashes all night and day.
I am having terrible hot flashes today can barely take it due to menopause am trying to relax but am waiting on my meds for monday
and this is around the time it really seems to get worst, and so is my migraines and all the other symptoms i have right now. The heat from the warm weather and my hot flashes isnt helping anything. do any of you have any suggestions?
MedHelp Health Answers